By Topic

Geometric continuity of parametric curves: constructions of geometrically continuous splines

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Barsky, B.A. ; Berkeley Comput. Graphics Lab., California Univ., Berkeley, CA, USA ; Derose, T.D.

Some observations are made concerning the source and nature of shape parameters. It is then described how Bezier curve segments can be stitched together with G/sup 1/ or G/sup 2/ continuity, using geometric constructions. These constructions lead to the development of geometric constructions for quadratic G/sup 1/ and cubic G/sup 2/ Beta-splines. A geometrically continuous subclass of Catmull-Rom splines based on geometric continuity and possessing shape parameters is discussed.<>

Published in:

Computer Graphics and Applications, IEEE  (Volume:10 ,  Issue: 1 )